# SDR SWAA2013062417507

- Difficulty date: May 29, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 55,414 hours, 44,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT BASE BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
